# SDR SWAA105700

- Difficulty date: September 13, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 22,413 hours, 13,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND RT EMERGENCY EXIT SIDEWALL LIGHT INOP AT ROW 12.  RELAMPED PER MM.
